# SDR HNAA0400087

- Difficulty date: September 28, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N998HA
- Make and model: Dhav DHC8201
- Aircraft serial: 509
- Aircraft time: 13,646 hours, 14,955 cycles
- System (JASC): 7600 · Engine Controls
- Part: Switch
- Part number: V319
- Condition: Inoperative
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG TQ SURGE AFTER T/O.  REMOVED AND REPLACED SWITCH 6141-S4, OPS CHECK GOOD.  REMOVED AND REPLACED SWITCH 6141-S4 OPS CHECK GOOD.
